Call for Paper - January 2023 Edition
IJCA solicits original research papers for the January 2023 Edition. Last date of manuscript submission is December 20, 2022. Read More

Edge – Odd Gracefulness of Few Fan Graph Merging a Finite Number of Circuits and a Star

Print
PDF
International Journal of Computer Applications
© 2015 by IJCA Journal
Volume 122 - Number 9
Year of Publication: 2015
Authors:
K. Thirusangu
P. Nedumaran
A. Solairaju
10.5120/21727-4892

K Thirusangu, P Nedumaran and A Solairaju. Article: Edge - Odd Gracefulness of Few Fan Graph Merging a Finite Number of Circuits and a Star. International Journal of Computer Applications 122(9):18-21, July 2015. Full text available. BibTeX

@article{key:article,
	author = {K. Thirusangu and P. Nedumaran and A. Solairaju},
	title = {Article: Edge - Odd Gracefulness of Few Fan Graph Merging a Finite Number of Circuits and a Star},
	journal = {International Journal of Computer Applications},
	year = {2015},
	volume = {122},
	number = {9},
	pages = {18-21},
	month = {July},
	note = {Full text available}
}

Abstract

The Friendship graphs F(nC3 * Sk), F(nC5 * Sk) and F(2nC3 * Sk) are all even vertex graceful where n is a positive integer.

References

  • A. Solairaju and K. Chitra, Edge-odd graceful labeling of some graphs, Electronics Notes in Discrete Mathematics Volume 33, April 2009, 15
  • A. Solairaju and P. Muruganantham, even-edge gracefulness of ladder, The Global Journal of Applied Mathematics & Mathematical Sciences(GJ-AMMS). Volume 1. Number 2, (July-December-2008):, 149-153.
  • A. Solairaju and P. Muruganantham, even vertex gracefulness of path merging circuits, Indian Journal of Mathematics and Mathematical Sciences, Volume 6, Number 1, (June, 2010), 27 – 31.
  • A. Solairaju and P. Muruganantham, even vertex gracefulness of even number of copies of C4, accepted for publication in Serials Publications, New Delhi, India.
  • A. Soliraju, and A. Sasikala, Gracefulness of a spanning tree of the graph of product of Pm and Cn, The Global Journal of Pure and Applied Mathematics of Mathematical Sciences, Volume 1, Number 2 (July-Dec 2008): 133-136
  • A. Solairaju, and C. Vimala, Gracefulness of a spanning tree of the graph of Cartesian product of Sm and Sn, The Global Journal of Pure and Applied Mathematics of Mathematical Sciences, Volume 1, Number 2 (July-Dec 2008): 117-120.